# SDR AWXA200400677

- Difficulty date: June 3, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311283020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR RAIL Y81 RIGHT AT FR 16.  MAINTENANCE REMOVED DAMAGED FLOOR RAIL Y81 RIGHT AT FR 16; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A320 51-42-11 PG 6-7.
